# SDR SWIA200616132

- Difficulty date: January 16, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 28,512 hours, 41,244 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE1711AA0
- Part serial: 97
- Condition: Smoke
- Location: Refrigeration
- Part time: 11,456 hours, 16,030 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN CHANGING L PACK TO APU, SMOKE SMELL ON GROUND ON "LOW."   REMOVED AND REPLACED LEFT A/C GROUND COOLING FAN.  OPERATIONAL CHECK GOOD IAW MM 21-51-03.
